# SDR CA190612001

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT CREW FELT STRANGE LOUD VIBRATION AND LEFT HAND ENGINE EXPERIENCED SEVERAL FLAME OUT. FLIGHT WAS COMPLETED AND THE AIRCRAFT LANDED UNEVENTFULLY. DOWNLOAD REVIEWED FROM CAMP SYSTEM, DO NOT SHOW ANY FAULT CODE. FURTHER TROUBLESHOOTING IS GOING ON.PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.   FOUND AIRFRAME AIR INLET DELAMINATION AND METCO SPLATTER. INLET REPAIRED. TEST FLIGHT COMPLETED WITH NO ABNORMALITIES. A/C RTS. NOTE: ENGINE POWER ROLLED BACK, NEVER FLAMED OUT. EVENT CLOSED (TC# 20190612001)
